# SDR SWIA971107

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Engine: Pwa PW118A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Ejectors
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET INOP LIGHT ILLUMINATED,RETURNED TO SBA.  CLEANED LEFT ENGINE INLET EJECTORS.  RAN ENGINES AND DE-ICE, OPS CHECKS GOOD.
